# SDR CALA2025090108309

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 737-8
- Aircraft serial: 67625
- Aircraft time: 3,532 hours, 1,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: S161N3001
- Part serial: NOSERIAL
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UNKNOWN BURNING ODOR COMING FROM AIR VENT OVER FORWARD FA JUMPSEAT.   CHECKED CEILING AREA ABOVE ENTRY. NO ODORS PRESENT & NO ANOMALIES FOUND. OPS SAFETY VIDEO & CHANGED LIGHTING SCHEMES WHILE RUNNING PACKS & WITH RECIRC FANS ALONE. ALL OVENS & AFT CHILLER OPERATING. COULD NOT DUPLICATE ODOR. GAINED ACCESS TO MIX BAY. NO ODORS NOTED. DISCONNECTED & RECONNECTED RECIRC FANS. START, STOP & OPS SMOOTH. FILTERS HAVE DUST BUILD UP. NO ODORS NOTED IN AVIONICS BAY. VERIFIED ALL C/B'S CLOSED ON P91 & P92 PANELS. CHKD E11 & E6 RACK UNITS IN AFT CARGO BAY. NO ODORS NOTED. REPLACED BOTH LT & RT RECIRC FILTERS IAW AMM 21-25-01/401. NO FAILED UNITS OR SUSPECT ITEMS SHOWING ON CURRENT OR EXISTING FAULTS.   ACCOMPLISHED 10 MIN IDLE RUN BOTH ENGS WITH ALL BLEEDS & BOTH PACKS RUNNING IAW FIM 21-00 TASK 830, STEP Q. NO SUSPECT ODORS GENERATED THROUGHOUT CABIN.
